# SDR SWAA2025121544125

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 36,217 hours, 17,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD & ON DOOR ASSIST HANDLE LOOSE.  TIGHTENED FWD ON DOOR ASSIST HANDLE IAW AMM 52-11-31-400-802 STEPS 3.G.(2). (A-D).
